The early swelling, when gone, makes some patients wonder if filler was injected at all. In general, the volume in a typical Juvederm vial makes a conservative improvement.
I've Had Juvederm Injected into my Lips 2 Weeks Ago & Since One Day They Are Plump Next Day They Look Deflated. is That Normal?
Doctor Answers (6)
Lips Deflated One Day Following Juvederm
Lips look deflated following lip augmentation
The "plump" appearance you are referring to may be the result of swelling in the area. Swelling usually resolves gradually, and it is not abnormal for your lips to appear less full over time. It is difficult to give you precise advice without seeing photos. In general, less can be more with a lip augmentation, and sometimes when the lips appear overdone, it is evident that you had work performed to the area. Are you happy with your lips currently? If not, you can always go back to your physician for a touch up. Thank you and I hope this helps. Please feel free to ask any additional questions, I would be happy to answer them for you.
After Juvederm, Why do lips look plump one day and deflated the next?
Of course it's normal to have some swelling right after the treatment which would normally go down after a few days, but what you are describing sounds different than that.
So there is another consideration... Juvederm is a humectant and it is water loving. So if you are well hydrated or retaining fluid because of sodium in your diet, the products will hydrate and hold more fluid too. On the other hand, if you become dehydrated your Juvederm can become dehydrated as well. This could account for the fluctuation in appearance.
You might also like...
Juvederm- one day lips are plump, next day deflated
It is normal for swelling to increase for the first few days after receiving a filler injection. For many patients, the first few days are when the lips appear most swollen and plump. After two weeks, your filler should be mostly settled, and your lips should not vary in size drastically from day to day. Filler is not permanent, so after 6-9 months, your lips may begin to loose some of their fullness. I have provided a link below with additional information regarding fillers.
Filler in lips not appearing normal
It does not seem to be normal to have your lips look different from day-to-day. After treatment you might have some swelling, redness, pain or bruising. These are typically mild and only last less than 14 days in lips. After those initial days your results should hold steady for about 9 months. We like to see our patients back 2-3 weeks after treatment, especially if this was their first time having fillers.
Web reference: http://www.351face.com/fillers.php
Juvederm at 2 weeks
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.
You might also like...
Ask a Doctor
Get personalized answers from board-certified doctors. For free.